# SDR USAA920080388

- Difficulty date: February 3, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - NR 03-0553-8-0399/1, CRACKED FUSELAGE SKIN, BS 410, RBL 3.  REPAIRED FUSELAGE SKIN, BS 410, RBL 3 IAW USAIRWAYS EA 110571 AND TYPICAL REPAIR 53-30-19A.
